Quote:once you've considered all the potential factors, you think the problem might be your birth control pills, Dr. Berga advises trying a different contraceptive method temporarily. Switching brands probably won't make much of a difference, she says. "Birth control pills have different hormones, but they're more similar than they are different. So if someone thinks that [their libido loss] might be pill-related, I think that they should try a different contraceptive method temporarily. You probably need to take at least a three-month break to have any clue."
If all else fails, another type of break may be in order. According to Dr. Davis, "A lot of people that complain about loss of libido will say, 'Except when we're on vacation.'" Why? "When they're on vacation, they have time to remember why they like each other and they're not exhausted, so their libido comes back." A week in Aruba sounds like our kind of cure.
Aruba, would do it for me.
Aruba! Second, third, fourth ,,, honeymoons.